# SDR 99ZZZX1871

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1506H
- Make and model: Piper PA-28-140
- Aircraft serial: 287725147
- System (JASC): 2432 · Battery/Charger System
- Part: Stud
- Condition: Broken
- Location: Battery
- Component: Chrysler, 3656024
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ALTERNATOR WAS INSTALLED 3-6-99.  THIS UNIT QUIT CHARGING AFTER 58.12 HOURS TPOL.  INVESTIGATED PROBLEM, FOUND BATTERY STUD WAS BROKEN LOOSE FROM ITS ATTACH POINT INTERNALLY.  WHEN REMOVING BATTERY WIRE FROM STUD, IT DID NOT APPEAR TO BE OVERTORQUED.  SUBMITTER SUGGESTED THE DEFECT WAS NOT A RESULT OF OVERTORQUING OF THE BATTERY WIRE TO THE STUD.
